# SDR AALA20110305DFW01

- Difficulty date: March 5, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 38,954 hours, 18,144 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: FDK5918501
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED FUMES IN CABIN DURING FLIGHT.  ACCOMPLISHED QHR.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND BLOWN ANTI-ICE DUCT ON NUMBER 1 ENGINE.  REPLACED DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.
